MAUDE Adverse Event Report: ARTHREX, INC. 4.5X14MM CORKSCREW FT, DISPS; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 4.5X14MM CORKSCREW FT, DISPS; MANUAL INSTR, GENERAL SURGICAL
Model Number 4.5X14MM CORKSCREW FT, DISPS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the drill guide ar-8927dsc, broke while drilling.Drill guide is stuck in drill.The case was completed by using another drill without further issue.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the drill bit is stuck in the guide.The guide was also found to have broken off from the handle.Relevant dimensional features could not be measured due to the damage and condition.The most likely cause of the event is prying/leveraging the drill bit and/or user-applied mechanical forces.

Brand Name
4.5X14MM CORKSCREW FT, DISPS
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19547156
Report Number1220246-2024-05866
Device Sequence Number6806119
Product Code MDM
UDI-Device Identifier00888867131538
UDI-Public00888867131538
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number4.5X14MM CORKSCREW FT, DISPS
Device Catalogue NumberAR-8927DSC
Device Lot Number11536705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown